# SDR A6WA20030060

- Difficulty date: October 22, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bac 146200A
- Aircraft serial: E2084
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Damaged
- Location: Nr 1 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLAP LANDING PLATE DAMAGED, MAINTENANCE REQUESTED REPAIR FROM BAE SYSTEMS REF AVMAX FAX 1698-6910002.  (M)
